Total hysterectomy but endo still present

by Angel
(Ohio)

I had a TAH in Jan. 2011 they took everything. I had severe endo. I am on 200 mg. of progesterone a very low dose of estrogen and testosterone injections due to none existing sex drive. The testosterone has helped me tremendously but being on a very low dose of estrogen is making my face oily and facial hair. I am not going to stop the testosterone but think I need to up my dosage of estrogen. I try increasing the estrogen but I start having the endo pain again which is growing on my bladder since I don't have a uterus or other things for it to grow on. I need estrogen to feel normal but I am afraid the pain will come back. I feel like I am never going to win this horrible hormone battle. What can I do to feel female again and keep my sex drive up????

So hopeless,
Angel

Comments for Total hysterectomy but endo still present

Click here to add your own comments

Jul 07, 2014
Total hysterectomy but endo still present
by: Joy

Hi Angel

We don’t believe any woman needs to use extra estrogen or testosterone. You say you are not going to stop the testosterone, but it is the cause of your oily skin and facial hair, it also causes Cardiovascular Disease – see here and here, and does not improve libido, progesterone does. Because you are using estrogen you are now suffering from Estrogen Dominance. The correct progesterone concentration is also needed.

Endometriosis is caused by oxidative stress which needs to be dealt with otherwise it will return and in your case it has. The anti-inflammatories mentioned on the Endo page is needed to help deal with the inflammation.

Do you know what your Vitamin D level is, as a deficiency reduces the benefits of progesterone, it is connected to every single cell and it’s formation in our bodies including endometriosis, this makes it vital.

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...